Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Felling to urinate and stomach pain after having copper coil

Hi doctor my name is amandi. I fited copper coil 2 months ago. I have relay problem with my tummy when I have my food with in short time I have a stomachache & fell to go to toilet. also I m not putting any weight but abnormally my tummy getting biger from my chest . I never had this problem before & I get balance dite. Pls answer is this happing because of coil
Asked On : Wed, 18 May 2011
Answers:  2 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
DON'T WORRY, YOU GO FOR ABDOMINAL SCAN FIRST. ALSO UNDER GO LABORATORY INVESTIGATION LIKE LIVER PROFILE, TOTAL LUECOCYTE COUNT, HAEMOGLOBIN, ERYTHROCYTE SEDIMENTATION RATE, DIGITAL CHEST X-RAY PA VIEW, FASTING AND RANDOM BLOOD SUGAR LEVELS AND ALSO BLOOD CULTURE AND SENSITIVITY TEST. STOOL FOR OVA, CYSTS AND OTHER DEPOSITS. SO THAT WE CAN FIND APPROPRIATE CAUSE BEHIND IT. THEN IT IS TO RECOVER.

DR. SURYA PRAKASH TADEPALLI
Answered: Wed, 18 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi, Amandi,thanks for query.No dear this is not because of coil.You might be having indigestion or infection.take light diet,more of fluids and see your doctor for treatment.bye.
Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor